Birth Control/Which combined pill to take?
I have tried a few different pills and had side effects from all apart from one- dianette.
However I had to come off dianette due to the health risks thy are thought to be associated with it. I was taking it off approx 5 years, problem free.
I have been on Brevinor for the past year since coming off dianette. Initially I had no problems, but in the last month I have been incredibly irrationally moody, crying at the slightest thing & not being able to understand why. It's affecting my mood at work, I cannot think of anything else that could cause it so I want to change pills. It's also made my skin quite bad.
I originally started the pill when I was 12 as I got excruciatingly bad period pains that no other tablets helped with, so that is still a big concern - I don't want to go on a pill that will give me painful periods.
I tried Yasmin but it made my back go really spotty (which I never experienced before or again after) but this was approx 6 years ago - do you think it would still have the same effect now? It also have me quite bad headaches.
I tried the mini pill but it made me bleed constantly for almost a year.
So I was wondering if you could suggest a pill that would minimise the side effects I seem to experience - so minimise acne and mood swings?
I was thinking of trying tri-levlen or ortho-cyclen, do you have any opinions on those?
thanks for your help!!
I think the main thing would be to try a pill with a different progestin, since the estrogen is pretty much the same, just different amounts. Brivinor has norethindrone/norethisterone. Tri-levlen has levonorgestrel, and Ortho-cyclen has norgestimate, so they are different and may work well for you.
Sometimes all you can do is try a different pill and see how it works for you. I don't know about the Yasmin making your back spotty, but it may or may not if you tried it again.
For mood swings, sometimes the best thing is really low dose pills, such as Lo-Loestrin. However, that contains norethindrone, like Brevinor, so it might not be so good for you.